# SDR SWAA2019112739172

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 39,663 hours, 23,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 416A2204
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ESCAPE SLIDE BAR HOLDER CLIP LOOSE. / REPAIRED CLIP PER EA & DWG.
